# SDR USAA2010091091975

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 3,018 hours, 1,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0352
- Condition: Low Pressure
- Location: L4 Door
- Part time: 3,018 hours, 1,152 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 938 - CLT - EES - CIDS PANEL SHOWS LOW PRESSURE ON SLIDE/CABIN DOOR 4L.  MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03.
